# SDR 03064648

- Difficulty date: March 5, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE IT WAS DISCOVERED THAT THE LT AFT EXTERIOR, AND THE SERVICE DOOR EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE SERVICE DOOR LIGHT AND THE POWER SUPPLY FOR THE EXTERIOR EMERGENCY EXIT LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
